# SDR IXXA09SMN076S

- Difficulty date: August 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: Lt Wing Te Flap
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HAND OUTBOARD FLAP EXTERNAL SKIN UPPER PART BROKEN AT STATION XF 409.000.REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "P" AND "Q", SRM 51-1-9 TR 51-142, SRM 51-1-8B, SRM 51-1-21.
